# SDR SWI2025F01096

- Difficulty date: April 27, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCTURE EDGE SKIN GOUGED ON LH AFT SIDE     (C-CHECK RO 8/21/2025)    BLENDED AVIONICS BAY DOOR SURROUND STRUCTURE EDGE SKIN ON LH AFT SIDE REF. CRJ-900 SRM 51-12-00-001-001-A01 AND EVALUATED REF. CRJ900 SRM 53-21-01-101-006-A02. AND COMPLIED WITH THE STEPS OF THE REO 690-53-21-1967 REV -- DATE 2025-06-09, COMPLIED WITH 51-900-1002-SKY
